advertisement
Question
Posted by: Suri | 2008/01/20

Bleeding during first Trimester

Dear Doc

I am currently 9 weeks pregnant and suffer from occasional spotting. Usually bright red blood - it lasts for about a day and then goes away for about 3/4 days and starts all over again. My gynae says the bleeding is coming from a 'clot' in the uteris and not from the pregnancy. Is this normal? He prescribed Duphaston but since reading articles on the internet, I am not so sure if it is safe to use...

I had a miscarriage in June 2007 and I 'm very worried about the baby although everything looks fine at this stage. Could you please give me some advice on what to do about the bleeding and what medication is safe to use for it.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There isn't really much you can do. This is called a threatened miscarriage. More than 80% will carry on normally. The Dupaston is only helpful if you have a low progesterone.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement